# SDR IPXA2015021986145

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 51,836 hours, 13,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PRESS TO TEST SLIDE, PRESS INDICATION INOPERATIVE.  DEFERRED IAW MEL 25-61-2. DMP 25-61-2 ACCOMPLISHED.  R & R REMOTE PRESSURE INDICATOR ASSY IAW MM 25-61-04. THIS CLEARS M547344, EFF SOURCE REF 25-61-05-01-165.
